# SDR FDEA200810034182

- Difficulty date: October 3, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7075T6511
- Condition: Corroded
- Location: Bs 1390-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 1620-1640, RT SIDE INBD CREASE BEAM CHORD HAS CORROSION.  REMOVED CORROSION AND CHECK LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-03 FIG 101 DETAIL III.  REMOVED CREASE BEAM INBD CHORD, FABRICATED CREASE BEAM INBD CHORD IAW SRM 51-10-02 SECTION 8.  LOCATED AND DRILLED CREASE BEAM INBD CHORD, TREATED AND PRIMED INBD CHORD AND INSTALLED INBD CHORD IAW 51-40-02.
